# SDR HEEA0012911

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4608
- Condition: Failed
- Location: Gear
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR2 SERVO LIGHT WOULD COME ON WHEN GEAR IS LOWERED OR RAISED.
